# SDR CALA2018120202458

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 65,096 hours, 27,430 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR NOT UPLOCKED DISPLAYED ON UPPER ECAM SCREEN - L-G ON TAKEOFF GEAR WOULD NOT RETRACT SHOCK ABSORBER FAULT. ACP FULL NLG STRUT SVC AND LUBE OF ALL NLG ZERK FITTINGS JACKED AIRCRAFT AND CKED DIMENSIONS OF NLG STRUT EXTEND SWITCHES 24 & 25 GA ACP A FULL GEAR SWING TWICE NO MESSAGES REF AMM 12-12-32-611-009A AND AMM 32-31-00-720-003-A
